# SDR SWAA2022022470200

- Difficulty date: November 12, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL CRACKED / REMOVED; AND REPLACED SLIDING SEAL. FUNCTIONAL CHECK GOOD. REF. AMM. 53-31-31
